DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/865

Title: On certain exact solutions of a generalized K-dV-Burger type equation via Isovector method -I
Authors: Bhutani, O P
Singh, K
Keywords: isovectors method
equations
isovector
certain exact solutions
a
isovector
Issue Date: 2000
Citation: International Journal of Engineering Science, 38(15), 1741-1753
Abstract: A generalized K-dV-Burger type equation ut+a(u)+B(u)ux-g(x)u=0 where m, n, p, q, a, a, b are constants and g(x) is an arbitrary function, has been analyzed through isovectors method. After constructing the components of the isovector field, the invariant groups of transformations are determined by means of the orbital equations. These are further utilized to derive certain exact solutions corresponding to different cases in terms of the parameters of the equation.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/865
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
bhutanicer2000.pdf201.72 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback